# SDR ASAA2015031510971

- Difficulty date: March 15, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 29,085 hours, 8,706 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037710
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD EXIT/SALIDA SIGN FELL OFF OF HOLDER, ROW 15.  ACFT GROUNDED.  REINSTALLED EXIT SIGN COVER, COVERS ARE SECURED.
